# SDR AUS20011039

- Difficulty date: September 24, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Mooney M20J
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 73111
- Condition: Failed
- Location: Reciprocating En
- Part time: 1,462 cycles
- Component: Reciprocating En, Lyc, IO360A1B6D
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE NO3 CYLINDER EXHAUST VALVE FAILED.
